# SDR CA960502004

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Relay
- Part number: 3061K2
- Condition: Inoperative
- Location: Prop Deice
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)#2 PROPELLER PHASE A BLADES #1 & #2 INDICATE ANTI-ICE "ON" ALL THE TIME. RELAY NOT OPERATING, REPLACED.
